C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F DL POLYURETHANE CATHETER W/MICROEZ MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "we needed to replace line, the "hub" was leaking only when a connector was applied, the syringe attached directly to the hub did not produce any kind of leaking with flushing.However, when the connector was applied, it was noted to leak around that connection with any kind of flushing.¿.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regp1128 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (regp1128) have been reported from the same facility.